# SDR AALA202202247554

- Difficulty date: February 18, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N827NN
- Make and model: Boeing 737*
- Aircraft serial: 33209
- Aircraft time: 35,761 hours, 14,678 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A571017
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT PASSENGER CABIN FLOOR SUPPORT Z ANGLE LOCATED BETWEEN STA 990 AND STA 1016 AT RBL 30. REPLACED ANGLE PER AARD 51-00-05-01 AND SRM 51-40-02.
